# SDR 95ZZZX2741

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N210WE
- Make and model: Mooney M20J
- Aircraft serial: 243352
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: CE2150H16FF22
- Condition: Malfunction
- Location: Autopilot
- Component: Century, C2000
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT CLIMBS IN ALTITUDE HOLD WHEN TRANSMITTING ON EITHER COM'S ON LOWER FREQUENCY BAND.  FACTORY IS STILL WORKING ON THE PROBLEM.
